# SDR UIEA2025022500163

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH ANGLE STRAP SUPPORT (NEXT TO PROXIMITY SENSOR S256 CONNECTOR BOX) AT LH MID SIDE AREA OF FWD BULKHEAD AT NLG WHEEL WELL. (L= 0.260 IN, W= 0.1 IN)( CORROSION LEVEL 1 WAS REMOVED, EVALUATED, INSPECTED, AND FOUND TO BE IN ALLOWABLE DAMAGE LIMITS ON LH ANGLE ST RAP SUPPORT (NEXT TO PROXIMITY SENSOR S256 CONNECTOR BOX) AT LH MID SIDE AREA OF FWD BULKHEAD AT NLG WHEEL WELL IAW SRM 53-10-14-1A-1 NOTE E. NO FURTHER DEFECT NOTED. )
